# SDR AALA201606099013

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 50,058 hours, 14,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RT FLOOR MOUNTED PHOTOLUMINESCENT STRIP INOPERATIVE FROM FORWARD GALLEY THRESHOLD TO R2 DOOR, BS 377.25 - BS 683.  REPLACED FLOOR MOUNTED PHOTOLUMINESCENT STRIP AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
